T Nation

Came off of Fina about 2 months ago

I came off of a cycle of Fina about two months ago. I did 1C every week. Now my joints are popping and my muscles are sore. Every damn joint pops. Knees, elbows, shoulders, wrist, ankles. Anyone know what the problem could be? Seems like they are brittle or something? The muscle pain is like a achey/numbing feeling…Any help would be greatly appreciated.

Need more info. How long was the cycle? How did you train? How much strength did you gain?

if you did 1cc of tren a week you didn’t really do a cycle so who knows what the problem is.

If you feel your joints are messed up you may want to try Glucosamine Chondritin or Anavar (or EQ, or Primobolan)to enhance collagen Synthesis. Read the thread AAS & Tendon Health.

Or you could start a stamp collection, I hear a good physique has nothing on a good collection of stamps when it comes to scoring with chicks - just ask Wideguy :wink:

HAHAHA… yea what the hell is 1C per week anyhow?